BIROn - Birkbeck Institutional Research Online

    Poincaré series of cosets in Coxeter groups

    Hart, Sarah B. and Rowley, P.J. (2009) Poincaré series of cosets in Coxeter groups. Algebra Colloquium 16 (4), pp. 567-574. ISSN 1005-3867.

    Full text not available from this repository.

    Abstract

    The Poincaré series of a Coxeter group W measures its growth relative to the generating set R. A well-known formula gives an inductive method of calculating the Poincaré series of W when W is finite. The aim of this paper is to obtain generalizations of this formula.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Coxeter group, Poincaré series
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 01 Feb 2011 09:38
    Last Modified: 03 Apr 2019 09:54
    URI: http://eprints.bbk.ac.uk/id/eprint/1953

    Statistics

    Downloads
    Activity Overview
    0Downloads
    284Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item